Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

I have terrible nausia. Can I stop the medicines for a few days and continue them again ?

I am 88 years and had chest congestion . Doctor has prescribed Doxobid 400mg +Telekast 10 mg +Roseday 5 mg . I have terrible nausia . Can I stop the medicines for a few days and continue them again . I have no other illness . Thanks
Asked On : Thu, 21 Apr 2011
Answers:  2 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
ENT Specialist 's  Response
hello
welcome to health care magic
well u should consult your physician
for other quiry ...
Answered: Thu, 21 Apr 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Dear Mr.Satish,some drugs like bronco dilators when given can lead to increase acid secretion in stomach,and the problem that you have.Please take medicines after food and speak to your doctor who will advise some antacids along with this.Telecast is an anti allergic drugs.Do not worry you need some minor adjustment and you will be fine.
Answered: Thu, 21 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor